Alert archive / Alabama / Wind Advisories in 2016
Wind Advisory 7, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Dec 28, 2016, 3:05 PM CST for 4 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Dec 29, 2016, 12:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2016, 3:05 PM CST (21:05 UTC)
- In effect from
- Dec 29, 2016, 12:00 PM CST
- Expired
- Dec 29, 2016, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Huntsville, AL
Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Marshall County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 17 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2177 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399 WWUS74 KHUN 282105 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 305 PM CST WED DEC 28 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... .NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL INCREASE RAPIDLY BEFORE SUNRISE THURSDAY. SUSTAINED WIND SPEEDS IN ELEVATED TERRAIN ABOVE 1000 FEET WILL BE AROUND 25 MPH ON THURSDAY AND THURSDAY EVENING, ALONG WITH GUSTS IN THE 35 TO 40 MPH RANGE. WINDS WILL BEGIN TO SLOWLY SUBSIDE DURING THE EARLY MORNING HOURS ON FRIDAY. ALZ006-008>010-TNZ076-096-097-291030- /O.NEW.KHUN.WI.Y.0007.161229T0900Z-161230T0600Z/ MADISON-MARSHALL-JACKSON-DE KALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...ALBERTVILLE...BOAZ... GUNTERSVILLE...ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE... LYNCHBURG...FAYETTEVILLE...WINCHESTER...SEWANEE...DECHERD... ESTILL SPRINGS...COWAN 305 PM CST WED DEC 28 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * TIMING AND AREAS AFFECTED...HIGHER TERRAIN OF MADISON, MARSHALL, JACKSON AND DEKALB COUNTIES IN ALABAMA AS WELL AS LINCOLN, MOORE, AND FRANKLIN COUNTIES IN TENNESSEE FROM 3 AM THURSDAY TO MIDNIGHT THURSDAY NIGHT. * WINDS...NORTHWEST WINDS SUSTAINED AROUND 25 MPH, WITH GUSTS OF 35 TO 40 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND UNSECURED LAWN ITEMS, AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ 70/DD
4 follow-up statements
145 WWUS74 KHUN 290430 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1030 PM CST WED DEC 28 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... ALZ006-008>010-TNZ076-096-097-291200- /O.CON.KHUN.WI.Y.0007.161229T0900Z-161230T0600Z/ MADISON-MARSHALL-JACKSON-DE KALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...ALBERTVILLE...BOAZ... GUNTERSVILLE...ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE... LYNCHBURG...FAYETTEVILLE...WINCHESTER...SEWANEE...DECHERD... ESTILL SPRINGS...COWAN 1030 PM CST WED DEC 28 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... * TIMING AND AREAS AFFECTED...HIGHER TERRAIN OF MADISON... MARSHALL... JACKSON AND DEKALB COUNTIES IN ALABAMA AS WELL AS LINCOLN... MOORE...AND FRANKLIN COUNTIES IN TENNESSEE FROM 3 AM THURSDAY TO MIDNIGHT THURSDAY NIGHT. * WINDS...NORTHWEST WINDS SUSTAINED AROUND 20 TO 25 MPH... WITH GUSTS OF 35 TO 40 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND UNSECURED LAWN ITEMS...AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
954 WWUS74 KHUN 290754 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 154 AM CST THU DEC 29 2016 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... .WINDY CONDITIONS ARE STILL EXPECTED TO DEVELOP LATER TODAY FOLLOWING THE PASSAGE OF A COLD FRONT THIS MORNING. NORTHWEST WINDS WILL INCREASE INTO THE 20 TO 25 MPH RANGE WITH GUSTS AROUND 35 TO 40 MPH AT TIMES...MAINLY IN THE HIGHER ELEVATIONS OF SOUTHERN MIDDLE TENNESSEE INTO NORTH CENTRAL AND NORTHEAST ALABAMA. WIND SPEEDS WILL THEN BEGIN TO GRADUALLY DIMINISH LATE THIS EVENING AS HIGH PRESSURE SLOWLY MOVES INTO THE REGION. ALZ006-008>010-TNZ076-096-097-292200- /O.EXT.KHUN.WI.Y.0007.161229T1800Z-161230T0300Z/ MADISON-MARSHALL-JACKSON-DE KALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...ALBERTVILLE...BOAZ... GUNTERSVILLE...ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE... LYNCHBURG...FAYETTEVILLE...WINCHESTER...SEWANEE...DECHERD... ESTILL SPRINGS...COWAN 154 AM CST THU DEC 29 2016 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... * TIMING AND AREAS AFFECTED...HIGHER TERRAIN OF MADISON... MARSHALL...JACKSON AND DEKALB COUNTIES IN NORTH CENTRAL AND NORTHEAST ALABAMA ALONG WITH THE HIGHER ELEVATIONS IN LINCOLN... MOORE...AND FRANKLIN COUNTIES IN SOUTHERN MIDDLE TENNESSEE. THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TO 9 PM CST. * WINDS...NORTHWEST WINDS AROUND 20 TO 25 MPH...WITH GUSTS NEAR 35 TO 40 MPH AT TIMES. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND UNSECURED LAWN ITEMS...AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
475 WWUS74 KHUN 292018 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 218 PM CST THU DEC 29 2016 ...WIND ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS EVENING... .NORTHWEST WINDS WILL BE IN THE 20 TO 25 MPH RANGE WITH GUSTS AROUND 35 TO 40 MPH AT TIMES THIS AFTERNOON AND EARLY EVENING...MAINLY IN THE HIGHER ELEVATIONS OF SOUTHERN MIDDLE TENNESSEE INTO NORTH CENTRAL AND NORTHEAST ALABAMA. WIND SPEEDS WILL THEN BEGIN TO GRADUALLY DIMINISH LATE THIS EVENING AS HIGH PRESSURE SLOWLY MOVES INTO THE REGION. ALZ006-008>010-TNZ076-096-097-300300- /O.CON.KHUN.WI.Y.0007.000000T0000Z-161230T0300Z/ MADISON-MARSHALL-JACKSON-DE KALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...ALBERTVILLE...BOAZ... GUNTERSVILLE...ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE... LYNCHBURG...FAYETTEVILLE...WINCHESTER...SEWANEE...DECHERD... ESTILL SPRINGS...COWAN 218 PM CST THU DEC 29 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING AND AREAS AFFECTED...HIGHER TERRAIN OF MADISON... MARSHALL...JACKSON AND DEKALB COUNTIES IN NORTH CENTRAL AND NORTHEAST ALABAMA ALONG WITH THE HIGHER ELEVATIONS IN LINCOLN... MOORE...AND FRANKLIN COUNTIES IN SOUTHERN MIDDLE TENNESSEE. THE WIND ADVISORY IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS AROUND 20 TO 25 MPH...WITH GUSTS NEAR 35 TO 40 MPH AT TIMES. * IMPACTS...WINDS OF THIS MAGNITUDE WILL BLOW AROUND UNSECURED LAWN ITEMS...AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
594 WWUS74 KHUN 300304 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 904 PM CST THU DEC 29 2016 ...WIND ADVISORY HAS EXPIRED... ALZ006-008>010-TNZ076-096-097-300415- /O.EXP.KHUN.WI.Y.0007.000000T0000Z-161230T0300Z/ MADISON-MARSHALL-JACKSON-DE KALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...ALBERTVILLE...BOAZ... GUNTERSVILLE...ARAB...SCOTTSBORO...FORT PAYNE...RAINSVILLE... LYNCHBURG...FAYETTEVILLE...WINCHESTER...SEWANEE...DECHERD... ESTILL SPRINGS...COWAN 904 PM CST THU DEC 29 2016 ...WIND ADVISORY HAS EXPIRED... NORTHWEST WINDS HAVE DIMINISHED THIS EVENING, AND ARE NOW BELOW THE THRESHOLD REQUIRED FOR A WIND ADVISORY. ALTHOUGH THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE, NORTHWEST WINDS ACROSS THE ENTIRE REGION WILL REMAIN IN THE 5 TO 10 MPH RANGE OVERNIGHT, ALONG WITH A FEW HIGHER GUSTS IN ELEVATED TERRAIN. $$ 70/DD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Dec 28, 11:56 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Dec 28, 11:56 AM CST, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1156 AM CST Wed Dec 28 2016 .UPDATE... For 18Z TAFS. && .NEAR TERM...(Rest of Today) Issued at 1102 AM CST Wed Dec 28 2016 Latest surface observations suggest that a warm front currently extends from central AL nwwd through MS/AR and into a weak surface low tracking eastward into the western Ozarks. Weak elevated convection is already developing within a zone of enhanced lift in vicinity of the warm front, with scattered showers now pushing east- northeastward across northern MS/southwestern TN. Although this activity will tend to dissipate as it moves further northeastward into drier air and away from the axis of strongest low-level ascent, a few light showers may begin to impact portions of northwest AL within the next couple of hours. We have added a low POP for showers to account for this, but have maintained increasing probabilities for thunderstorms across the same region between 22-24Z. Although southeasterly low-level flow has returned to the region, the true warm sector airmass remains well south of our region as of this writing, but should begin to surge rapidly northward this afternoon -- marked by an increase in both dewpoints and low cloudiness. Current forecast grids appear to have this advertised, and will make no adjustments as temperatures should rapidly recover into the u50s-m60s range immediately following passage of the warm front. .SHORT TERM...(Tonight through Friday) Issued at 234 AM CST Wed Dec 28 2016 The 850 mb and surface cold front will track east through middle TN and north AL during the late evening and overnight hours. In advance of this, low levels will rapidly moisten as south-southwest flow increases and the warm front/warm sector spread northward. The lack of a well defined upper level shortwave will limit the amount of QG forcing. However, this may also allow for more discrete storms to be the dominant mode of convection. This does give me reservations on a categorical POP, but will hold onto that at this time. Given deep layer wind flow and shear will increase rapidly through the evening (i.e. 850 mb flow will increase to 40-50kt across central and northern MS into northern AL and middle TN with 60-70kt westerly flow at 500 mb), there is concern for supercells in this environment. Strongly curved low level hodographs will also increase SRH values above 300 m2/s2. Then the question is instability and whether storms will be based at the surface or aloft. Surface dew points of 55-60 degrees will advect into northern AL and southern TN during the evening hours. However, there is a large difference between the NAM and GFS regarding CAPE in model soundings. In previous days, elevated instability appeared sufficient for elevated convection. The new NAM suggests a greater risk for storms to be rooted near the surface with CAPE values exceeding 500 j/kg, especially south and southwest of our forecast area. Agree with the SPC marginal risk area, although the risk may be greatest south of the TN river and could extend further east before 12Z Thursday. Will mention the risk of severe in the updated HWO with the given uncertainty. Rather strong cold advection will bring much chillier weather on Thursday and Friday. On Thursday, the pressure gradient and momentum transfer should produce wind gusts in excess of 25 mph at some locations. After lows in the upper 20s to lower 30s, temperatures should only reach the 40s on Friday, and upper 30s atop the higher elevations of the Cumberland Plateau in TN. .LONG TERM...(Saturday through Tuesday) Issued at 234 AM CST Wed Dec 28 2016 By this point in the forecast, a mid-level shortwave trough moving within the polar jet will be located over the Great Lakes. Further south, within the subtropical jet the first in a series of mid-level shortwave troughs will be moving along the Southern Plains on Saturday morning. The cool and dry surface airmass in place across the Southeast along with the dry profile aloft will slow the saturation taking place as this trough moves closer. The resulting return southern low-level flow and overrunning Pacific moisture from the subtropical jet will gradually saturate the environment. As this occurs, wet bulb temperatures within the vertical column still show the possibility of some ice pellets during the late morning hours on Saturday but should be isolated with mostly rainfall expected. The models do continue to slow the approach of shower activity until late morning which should also mitigate frozen precipitation. Then, as the profile aloft saturates, isentropic lift and weak PVA should combine to create light rain showers during the afternoon and evening making for a cool and wet New Year's Eve. Temperatures should hold in the low to mid 40s before warm air advection and another shortwave trough lifts a warm front towards northern Alabama on Sunday. As a result of the location of the warm front, low amount of instability, and modest to high shear, have included a mention of thunderstorms along with the prevailing shower activity. Current model output is also showing curved hodographs which could mean discrete cells along/near the warm front. Typically this could mean a possible damaging wind to tornado threat, but not enough confidence to include in the forecast for now due to model variability with this scenario. The models have trended further south with the highest amount of moisture return on Saturday through the Monday time frame which keeping the highest amount of rainfall to the south. Because of this have trended lighter on amounts of rainfall (1-2 inches), but with the approach of the warm core trough for Monday will retain the high POPs from the Superblend. The trajectory of this trough continues to shift north from its previous track from a cutoff low just off Baja California to the Central Plains and Midwest with highest diffluence aloft over the Midwest/OH River Valley. Thunderstorms still look possible with low instability and high shear present within the environment. Given the trend in the trough trajectory and thermodynamic profile have kept the overall threat of thunderstorms lower than the chance for precip. Due to the prolonged period of warm air advection, temperatures will hold above normal in the 50s for lows and close to 60 for Sunday through Tuesday. An elongated longwave trough may bring an additional chance for precipitation on day 7/8, but with timing differences between models due to its trajectory, further continuity is required to include more than the schc POPs in the Superblend for && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1156 AM CST Wed Dec 28 2016 VFR conditions currently in place at HSV/MSL will continue this aftn, although nwd moving warm front and increasing southerly winds will coincide with an increase in stratocu by 28/21Z. Rapid nwd return of moisture in advance of an approaching cold front will lead to lower- level saturation and development of MVFR stratus in the 2500-3500 ft layer around sunset, with threat for prefrontal shra/tsra increasing during this period as well. Main convective event should occur ahead of cold front -- likely impacting MSL/02-06Z and HSV/03-07Z with prevailing tsra and MVFR vsby indicated in this time range. Cold front should clear the MSL/HSV terminals by 06/07Z respectively, with an abrupt end to pcpn coincident with a pronounced wind shift to nnw. Lingering low stratus clouds will lift by 29/14Z, with gusty nw flow on the order of 15g25 kts anticipated late tomorrow morning. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...70/DD SHORT TERM...17 LONG TERM...SL.77 AVIATION...70/DD For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Dec 28, 11:23 AM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1123 AM CST WED DEC 28 2016 ALZ001>010-016-TNZ076-096-097-290615- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1123 AM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT APPROACHES THE TENNESSEE VALLEY FROM THE WEST. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY OVER NORTHWEST AND NORTH CENTRAL ALABAMA. DAMAGING WIND GUSTS OVER 60 MPH...BRIEF TORNADOES... HEAVY RAINFALL...AND SMALL HAIL ARE THE PRIMARY IMPACTS FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A THREAT FOR THUNDERSTORMS FROM THIS PARTICULAR SYSTEM SHOULD END DURING THE EARLY MORNING HOURS ON THURSDAY. AN ADDITIONAL CHANCE FOR THUNDERSTORMS IS FORECAST ON SUNDAY THROUGH MONDAY NIGHT AS ANOTHER FRONTAL SYSTEM APPROACHES THE REGION. THE PRIMARY IMPACT WILL BE GUSTY WINDS TO 50 MPH AND HEAVY RAINFALL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS EVENING AND INTO THE LATE NIGHT.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 5:11 PM CST | Special Weather Statement | HUN | Lauderdale | 49 min |
| Dec 28, 5:39 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 36 min |
Nearby
Wind Advisories in Alabama, 2016Wind Advisories in Tennessee, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.